| Model Number |
1003327 |
| Medical Device Problem Codes |
Leak/Splash (1354); Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/15/2024
Type of Reportable Event
Malfunction
Event or Problem Description
A sterile indeflator device was returned.During functional testing of the indeflator, resistance was felt when pulling the handle.There was a sound of rod sliding through the half nuts when the handle was being pulled back and forth.The device failed at vacuum test.The device was not used in a procedure and there was no patient involvement.No additional information was provided.
Additional Manufacturer Narrative
The device was returned for analysis.The leak was able to be confirmed.The physical resistance / sticking was able to be confirmed.Production record and corrective and preventive actions (capa) reviews were performed and revealed an indication of a product quality issue.Additionally, a review of the complaint handling database identified similar incidents from this lot.The investigation determined the reported difficulties appear to be a potential product quality issue.On oct 24th 2024, abbott vascular determined that a field action was required for specific lots of ppak 20/30 w/copilot product.The product associated with this complaint is from the impacted population.This action is being taken due to an increased potential for a leak in the indeflator under pressure or vacuum due to a gap in the hose snap fitting and o-rings from a specific supplier.B3: date of event estimated.